# SDR J7SA20171023001

- Difficulty date: October 23, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N531FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 1479
- Aircraft time: 1,068 hours, 6,692 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Tripped
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, H, J
- Precautionary procedure: A

## Discrepancy

AT 5000 FT, 200 KTS, ENGAGED APU STARTER AND BOTH GENERATORS TRIPPED OFF LINE.  AFTER APU WAS RUNNING, RESET BOTH GENERATORS.  AIRCRAFT LANDED WITHOUT INCIDENT. TIGHTENED LOOSE LT GENERATOR POWER TERMINAL AFTER REMOVING CORROSION.  REMOVED CORROSION FROM RT GEN TERMINALS.  REPLACED THE NR 1 AND 2 GENERATOR SENSING UNITS, LEFT PROTECTION CARD,  REMOTE DATA CONCENTRATOR, AND LT BATTERY SENSOR. OPS CHECKED GOOD. MVF SUCCESSFUL.
